- Paperback: 400 pages
- Publisher: Wiley-Interscience; 1 edition (December 21, 2001)
- Language: English
- ISBN-10: 0471219274
- ISBN-13: 978-0471219279
- Product Dimensions: 6.1 x 1.2 x 9.1 inches
- Shipping Weight: 1.5 pounds (View shipping rates and policies)
- Average Customer Review: 5.0 out of 5 stars See all reviews (2 customer reviews)
- Amazon Best Sellers Rank: #2,305,107 in Books (See Top 100 in Books)
Enter your mobile number or email address below and we'll send you a link to download the free Kindle App. Then you can start reading Kindle books on your smartphone, tablet, or computer - no Kindle device required.
To get the free app, enter your mobile phone number.
Approximation Theorems of Mathematical Statistics 1st Edition
Use the Amazon App to scan ISBNs and compare prices.
The Amazon Book Review
Discover what to read next through the Amazon Book Review. Learn more.
Customers who bought this item also bought
"...even today it still provides a really good introduction into asymptotic statistics..."(Zentralblatt Math, Vol. 1001, No.01, 2003)
From the Publisher
Covers a broad range of limit theorems for mathematical statistics, including proof methods and application techniques. Emphasizes manipulation of probability theorems to obtain statistical theorems. Imparts a knowledge of these basic statistical theorems, as well as an appreciation of the instrumental role of probability theory and a perspective on practical needs for its further development. Assumes introductory graduate knowledge of probability theory and mathematical statistics. --This text refers to an out of print or unavailable edition of this title.
Browse award-winning titles. See more
If you are a seller for this product, would you like to suggest updates through seller support?